Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 181, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 13, 2014, 9:38 PM CDT for Hinds County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 9:38 PM CDT (02:38 UTC)
- Expired
- May 13, 2014, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 43 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:20 PM CDT, 18 minutes earlier.
Area forecast discussion, May 13, 9:20 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 920 PM CDT TUE MAY 13 2014 .UPDATE... EVENING SURFACE PRESSURE AND FRONTAL ANALYSIS INDICATE THE FRONT IS SITUATED ALONG FROM A LINE FROM NATCHEZ TO GREENWOOD AND SLOWLY MOVING THE THE E. SOME SHOWERS AND THUNDERSTORMS ARE DEVELOPING AHEAD AND BEHIND THE FRONT WITH MORE ANAFRONTAL SHOWERS AND STORMS EXPECTED TONIGHT AS THE FRONT MOVES TO THE E. LOCAL WRF/HRRR INDICATE THE STORMS IN CENTRAL AND E MS WILL SLOWLY WEAKEN WHILE INCREASED MOISTURE TRANSPORT WILL OCCUR ALONG AND BEHIND THE FRONT IN W/NW MS. CURRENT POPS LOOK GOOD OVERALL FOR TONIGHT BUT HAD TO INCREASE POPS AFTER 03-08Z IN THE W/NW AND IN THE FAR N BETWEEN 09-12Z. ALSO LEFT SOME SLIGHT CHANCE THUNDER IN THE W/NW UP TO 09Z DUE TO SOME NEGATIVE SHOWALTERS IN THE AREA. ALSO INCREASED QPF SLIGHTLY FURTHER E OVERALL. DUE TO CURRENT DEWPOINTS AND INCREASING PRESSURE GRADIENTS/WIND OVERNIGHT...WENT CLOSE TO BLEND OF MAV/EURO FOR LOWS OVERNIGHT BUT ADJUSTED LOWS A FEW DEGREES WARMER ALONG/E OF A LINE FROM BROOKHAVEN TO E OF GRENADA. ADJUSTED HOURLY TEMPS/DEWPOINTS/SKY GRIDS TO CURRENT TRENDS. REST OF THE FORECAST IS ON TRACK. /DC/ && .AVIATION... A BAND OF STORMS FROM HEZ TO HKS TO MEI WAS NOTED ON RADAR AT 02Z. THIS BROKEN BAND WL CONTINUE MOVING NORTH THIS EVNG AND SLOWLY DISSIPATE. ANOTHER BOUT OF PATCHY FOG AND LOW STRATUS IS EXPECTED OVERNIGHT INTO EARLY WEDNESDAY MORNING....WITH RAIN EXPECTED TO BEGIN MOVING INTO LOCATIONS WEST OF THE MISSISSIPPI RIVER BY DAY BREAK. CONDITIONS WL BE SLOW TO IMPROVE WEDNESDAY MORNING AS CONVECTION INCREASES IN COVERAGE AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE AREA. THE COLD FRONT SHOULD BE EAST OF THE AREA BY WEDNESDAY EVNG. /19/22/ && .PREV DISCUSSION... /ISSUED 422 PM CDT TUE MAY 13 2014/ .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...AFTERNOON CONVECTION IS STARTING TO DEVELOP ACROSS THE AREA...ESPECIALLY MOVING NORTH ACROSS THE HIGHWAY 84 CORRIDOR. EXPECT THIS TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON INTO EARLY EVENING. DRIER AIR PRESENT ON THIS MORNINGS SOUNDING MAY INHIBIT SOME OF THIS ACTIVITY...PARTICULARLY IN THE EAST. THIS ACTIVITY WILL LIKELY DIMINISH WITH THE LOSS OF DAYTIME HEATING. MODELS CONTINUE TO AGREE IN WEDNESDAY BEING THE WETTEST DAY OF THE WEEK AS A COLD FRONT MOVES THROUGH THE REGION. PW VALUES SHOULD INCREASE LATER ON THIS EVENING INTO TONIGHT WITH READINGS AROUND 1.4-1.5 INCHES. HI-RES MODELS SHOW SOME SHOWERS POSSIBLY AFFECTING THE WESTERN PORTIONS OF THE CWA LATE TONIGHT AND EARLY WEDNESDAY MORNING. THE EASTERN HALF OF THE CWA WILL LIKELY HAVE THE LEAST AMOUNT OF CLOUDS EARLY AND BE ABLE TO HEAT UP BETTER. IN THIS AREA...IT IS CONCEIVABLE THAT THERE COULD BE A FEW STRONG TO SEVERE STORMS DURING THE AFTERNOON HOURS AS THE BEST FORCING FROM THE FRONT MOVES THROUGH THAT REGION ALONG WITH THE BEST INSTABILITY. LAPSE RATES ARE MARGINAL AS IS LOW LEVEL SHEAR BUT WE COULD SEE SOME GUSTY WINDS AND SMALL HAIL WITH THE STRONGEST STORMS. WILL KEEP A LIMITED CONFIDENCE THRESHOLD WITH THIS IN THE HWO AND GRAPHICS. MODELS CONTINUE TO BRING THE FRONT THROUGH BY EARLY EVENING ON WEDNESDAY WITH SOME LIGHT ANAFRONTAL RAIN OR MID CLOUD DECK TRYING TO SQUEEZE OUT SOME RAIN. THE UNSEASONABLY STRONG UPPER TROUGH WILL SWING THROUGH DURING THURSDAY. THIS WILL BRING A MUCH MUCH MORE PLEASANT DAY TO THE REGION WITH DRIER AIR FILTERING IN(PW VALUES AROUND 0.30-0.40 INCHES) AND TEMPERATURES IN THE LOWER 70S AND EVEN SOME UPPER 60S THURSDAY. OVERNIGHT LOWS BEHIND THE FRONT THURSDAY AND FRIDAY MORNINGS WILL ACTUALLY BE IN THE 40S AREAWIDE. TEMPERATURES FOR THE LATTER PORTION OF THE WEEK WILL BE SOME 10-15 DEGREES BELOW NORMAL AND WE MAY FLIRT WITH SOME RECORD COLD HIGHS ON THURSDAY. /28/ .LONG TERM...FRIDAY THROUGH EARLY NEXT WEEK...FRIDAY AND SATURDAY...THERE IS SOME UNCERTAINTY REGARDING RAIN CHANCES AS GUIDANCE INDICATE WEAK MID LEVEL SHORTWAVE ENERGY MOVING THROUGH THE CYCLONIC FLOW ALOFT. THIS COULD HELP TO INITIATE SHOWERS AND PERHAPS A FEW THUNDERSTORMS ALONG A WEAK FRONTAL BOUNDARY OVER NORTHERN PORTIONS OF THE ARKLAMISS...ESPECIALLY DURING THE DAYLIGHT HOURS FRIDAY INTO SATURDAY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR - HAVE MADE SLIGHT ADJUSTMENTS TO GUIDANCE POPS TO REFLECT THIS THINKING. IN ANY CASE...RAINFALL DURATIONS SHOULD BE BRIEF AND NO STRONG/SEVERE STORMS ARE ANTICIPATED. GOING THROUGH SUNDAY INTO EARLY NEXT WEEK...A GRADUAL WARMING TREND WILL CONTINUE AS A MID LEVEL RIDGE CROSSES THE PLAINS STATES AND BEGINS TO BUILD OVER THE MS VALLEY. INCREASING ANTICYCLONIC FLOW AND SUBSIDENCE WILL KEEP THE WEATHER DRY WITH HIGH TEMPERATURES RISING TO ABOVE NORMAL CLIMATIC VALUES. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 76 45 68 / 33 66 23 8 MERIDIAN 66 81 47 71 / 33 78 47 10 VICKSBURG 63 69 44 69 / 70 56 17 7 HATTIESBURG 67 81 49 73 / 24 69 27 13 NATCHEZ 63 69 46 69 / 52 45 11 10 GREENVILLE 61 67 45 69 / 82 82 20 6 GREENWOOD 63 67 43 69 / 61 76 25 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/19/22/28/EC
Hazardous weather outlook, May 13, 2:01 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT TUE MAY 13 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035- 040>042-047-048-053-054-059>066-072>074-141915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO- WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ026>033-036>039-043>046-049>052-055>058-141915- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- 201 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY... SEVERE THUNDERSTORMS RISK...LIMITED TIMING...WEDNESDAY A COLD FRONT WILL MOVE EAST ACROSS THE OUTLOOK AREA WEDNESDAY AFTERNOON PRODUCING SHOWERS AND THUNDERSTORMS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY BETWEEN NOON AND 7 PM WEDNESDAY. WIND GUSTS OF 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...BUT SMALL HAIL CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION WEDNESDAY AFTERNOON. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 13, 4:46 PM CDT, 4 hours 52 minutes before
LAZ015-023-132245-
RICHLAND LA-FRANKLIN LA-
446 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 15 MILES SOUTHWEST OF LIDDIEVILLE
AT 446 PM CDT...MOVING NORTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL FRANKLIN AND SOUTHWESTERN RICHLAND PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3229 9183 3210 9165 3197 9188 3199 9191
3204 9191 3207 9193 3209 9192 3210 9188
3214 9190 3216 9190 3216 9198 3217 9199
TIME...MOT...LOC 2146Z 231DEG 18KT 3200 9203
MMESpecial weather statement, May 13, 6:48 PM CDT, 2 hours 50 minutes before
MSZ056-057-065-066-140050- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 648 PM CDT TUE MAY 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 648 PM CDT TUE MAY 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES SOUTHEAST OF TAYLORSVILLE AT 648 PM CDT...MOVING NORTHWEST AT 25 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3189 8964 3200 8933 3168 8919 3159 8938 TIME...MOT...LOC 2348Z 152DEG 20KT 3167 8931 MME
Special weather statement, May 13, 8:53 PM CDT, 45 minutes before
MSZ050-056-140255- SMITH MS-SCOTT MS- 853 PM CDT TUE MAY 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 853 PM CDT TUE MAY 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF HOMEWOOD AT 853 PM CDT...MOVING NORTH AT 20 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN SCOTT AND NORTH CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3253 8974 3257 8944 3218 8945 3218 8966 TIME...MOT...LOC 0153Z 171DEG 18KT 3225 8956 MME
Special weather statement, May 13, 9:00 PM CDT, 38 minutes before
LAZ023>026-MSZ059-060-140300- ADAMS MS-JEFFERSON MS-TENSAS LA-FRANKLIN LA-CONCORDIA LA-CATAHOULA LA- 900 PM CDT TUE MAY 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 900 PM CDT TUE MAY 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF WATERPROOF AT 900 PM CDT...MOVING NORTH AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHWESTERN JEFFERSON AND EXTREME NORTH CENTRAL ADAMS COUNTIES...AND EXTREME EAST CENTRAL CATAHOULA...EXTREME NORTHEASTERN CONCORDIA...SOUTHEASTERN FRANKLIN AND SOUTHERN TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3207 9151 3200 9120 3168 9133 3175 9158 TIME...MOT...LOC 0200Z 195DEG 12KT 3179 9144 MME
Special weather statement, May 13, 9:14 PM CDT, 24 minutes before
MSZ048-140315- HINDS MS- 914 PM CDT TUE MAY 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 914 PM CDT TUE MAY 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF RAYMOND AT 914 PM CDT...MOVING NORTH AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3235 9061 3236 9029 3211 9045 3214 9060 TIME...MOT...LOC 0214Z 186DEG 14KT 3216 9050 MME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:53 PM CDT | Special Weather Statement | JAN | Scott | 62 min |
| May 13, 9:14 PM CDT | Special Weather Statement | JAN | Hinds | 61 min |
| May 13, 11:22 PM CDT | Special Weather Statement | JAN | Clay | 63 min |
| May 14, 1:11 AM CDT | Special Weather Statement | JAN | Humphreys | 29 min |
| May 14, 1:18 AM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| May 14, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Leflore | 48 min |
| May 14, 1:41 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 34 min |
| May 14, 2:18 AM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| May 14, 1:55 PM CDT | Special Weather Statement | JAN | Noxubee | 25 min |
| May 14, 2:38 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| May 14, 2:52 PM CDT | Special Weather Statement | JAN | Lowndes | 33 min |
| May 14, 3:58 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 42 min |
| May 13, 9:00 PM CDT | Special Weather Statement | JAN | Tensas | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.